# SDR 9510511156

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- System (JASC): 3444 · Ground Proximity System
- Part: Mounting Rings
- Condition: Corroded
- Location: Radio Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE NR 1 AND NR 2 RADIO ALTIMETER ANTENNA MOUNTING RINGS.  REPAIRED PER EA 11-98574.
